Jump to content

Reactions to all supplements


Wania
 Share

Recommended Posts

Guys, I got adverse reaction to med (torecan, for nausea, its antipsychotic) in ER year ago (severe akathisia with extreme panic and suicidal urges). I landed in psych ward. They upped my amitrypryline then and I was ok. But when I came home and wanted to start back my supplements for my other conditions occur that all of them are causing the same symptoms as from that IV! With first pill it was starting slow but getting bad if I was continuing to takw them. Few weeks later I started weaning off amitryptyline as I was afraid this is the reason. Now Im on 8,5mg, 3 months now on that doze. I still dont tolerate anything, I tried about 20-30 supplements and Im reacting to all of them. Why is that, what happened? Can it improve? I cant treat other conditions as Im reacting to everything I tried, this is so scary.

12.2017-02.2018 Mirtazapine - started adverse reactions after 2 months use and stopped without problems

04.2018 Amitryptyline 25mg

07.2019 Stopping Amitryptyline and starting Escitalopram 10 mg, stopping after a week and coming back to Amitryptyline

01.2020 starting Amitryptyline withdrawal, after a month of too fast tapper (from 25mg to 10mg) developed migraines, didnt connect the dots. 

02.2020 went to ER with migraine, got IV torecan and developed severe akathisia (severe restless feeling throughout the body, panic, constant fear) and landed in psych ward. 4 days on benzos, Duoleksetine for 3 days, then back on Ami 30mg. Was stable, symptom free

03.2020 coming home and started Amitryptyline withdrawal again. I wasnt aware of need of slow tappering, psych alway told me to cut in half for few days. Decided to do it slower then she recommended, but it was still too fast.Cut to 20mg when got home (so was on 30mg just a week). 

04.2020 Cut to 15mg. Felt amazing for a week, then cut to 13,5mg. Felt amazing another week. Cut to 12mg. After a week developed migraines again. Then connected dots that they are withdrawal migraines. Tried to up my doze again cause migraines were severe. Took 15 mg and got adverse reaction, akathisia came back, had jerking brain zaps all night long, didnt sleep. Next day took 12 mg again.

Since then (25.04.2020) Im on 12mg again. 

26.04.2020 added propranolol cause akathisia was too severe 10mg 2 times a day. 08.05 still on 12mg amitryptyline, upped propranolol to 10mg 3 times a day cause yesterday akatisia hit out of nowhere very severe, wanted to got o hospital afraid of my life. 31.05 goes to 11mg. 08.07 goes to 10mg. 22.07 bullyeyes rash, infected with Lyme. 20.08 goes to 9mg. 14.10 goes to 8,5mg. After hospital stay with my daughter (15.11) started feeling worse, reacting to citrus fruits with extreme weakness and panic. Getting more symptoms. 12.2 as I wasnt feeling better decided to reduce to 8mg. No change for better or worse. 23.3 started 10 mg propranolol two times a day. 30.04 reduced propr to 15 mg. 05.05 went to 7,5mg Ami. 23.06 went to 7mg Ami. 22.08 6,5mg Ami. 20.12 6mg Ami. 12.2 5,4mg Ami. Still reacting to chemicals, foods.
 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy